) is not
, and it isn't a conventional SSRI
(some don't include in in the
same umbrella as an SSRI, while others do), which makes it a bit
trickier to find solid info on. However, this doesn't look too good...
"</font>The issue with use of Remeron is due to Remerons unique status as a
alpha 2 adrenergic antagonist. These drugs
greatly increase the risks
of damage called Olney's lesions. They will not cause the problem on
their own but DXM
and other dissociatives
(yes cough syrup is a
dissociative) bring about Olney's lesions via a different and possibly
Olney's lesions are a form of permanent brain damage in which large sections of brain cells die and waste away."
"Serotonergic drugs such as SRIs (serotonin reuptake inhibitors
, Serzone, and Remeron
have the potential to cause serotonin syndrome
when combined with
. Serotonin syndrome is a serious condition that can
result in death. It is usualy caused by increased serotonin
Do not continue to use DXM recreationally.